The rigidity of mirror-like protruded surfaces
Matematičeskie zametki, Tome 19 (1976) no. 3, pp. 469-479
Cet article a éte moissonné depuis la source Math-Net.Ru
A sufficient condition for the rigidity of a mirror-like protruded, in the sense of A.\V. Pogorelov, ovaloids and surfaces with an edge is given.
@article{MZM_1976_19_3_a15,
author = {V. T. Fomenko and P. E. Markov},
title = {The rigidity of mirror-like protruded surfaces},
journal = {Matemati\v{c}eskie zametki},
pages = {469--479},
year = {1976},
volume = {19},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1976_19_3_a15/}
}
V. T. Fomenko; P. E. Markov. The rigidity of mirror-like protruded surfaces. Matematičeskie zametki, Tome 19 (1976) no. 3, pp. 469-479. http://geodesic.mathdoc.fr/item/MZM_1976_19_3_a15/